Dear doctor , I am 35-years-old and one month pregnant. It is my first pregnancy. My doctor gave me Asipirin but I found out that I should not take it during pregnancy! Now I have a burning sensation in the
stomach and feel like vomiting because I suffer from ulcers and was
given aspirin. Lydia Amoit
Getting pregnant for the first time raises lots of anxiety especially when this pregnancy comes in the later years.
That said, a woman can get pregnant naturally for the first time at a later age and bear a healthy baby. However, older women may find it difficult to get pregnant and if they do they are more likely to have abnormal babies apart from being more likely to suffer from complications during pregnancy and
Pregnancy complications may include gestational diabetes and preeclampsia, (a condition that causes high blood pressure along with protein in the urine). Women getting pregnant for the first time at 35 years or more being more prone to Preeclampsia may be the reason why low dose aspirin (or in addition calcium supplements may have been given to you as prevention.
Aspirin may have side effects including causing wounds in the stomach (peptic ulcers) because it erodes the stomach lining requiring that you go back to your doctor to give you a remedy.